# SDR SWAA2025120440121

- Difficulty date: November 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 9,858 hours, 5,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IS DAMAGED.   INSTALLED NEW PHOTOLUMINESCENT STRIPS IAW AMM 33-51-15-960-801.
